# SDR SIMA1371

- Difficulty date: May 16, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013000
- Part serial: 244
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3601 - PARTIAL EMERGENCY LIGHTING ROWS 1-B INOPERATIVE.  OVERHEAD EMERGENCY LIGHT ROWS 7 AND 11 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY 61WL.  OPS CHECK GOOD.  (X)
